Selection principles: s-Menger and s-Rothberger-bounded groups

Authors

DOI:

https://doi.org/10.4995/agt.2022.14846

Keywords:

irresolute topological group, s-Menger-bounded group, s-Rothberger-bounded group, selection principle

Abstract

In this paper, selection principles are defined and studied in the realm of irresolute topological groups. Especially, s-Menger-bounded and s-Rothberger-bounded type covering properties are introduced and studied.

Downloads

Download data is not yet available.

Author Biographies

Muhammad Asad Iqbal, COMSATS University Islamabad

Department of Mathematics

Moiz ud Din Khan, COMSATS University Islamabad

Department of Mathematics

References

A. Arhangelskii and M. Tkachenko, Topological groups and related structures, Atlantis Studies in Mathematics, Atlantis Press, 2008. https://doi.org/10.2991/978-94-91216-35-0

K.H. Azar, Bounded topological groups, arXiv:1003.2876.

L. Babinkostova, Metrizable groups and strict o-boundedness, Mat. Vesnik. 58 (2006), 131-138.

L. Babinkostova, Lj. DR. Kocinac and M. Scheepers, Combinatorics of open covers (VIII), Topology Appl. 140 (2004), 15-32. https://doi.org/10.1016/j.topol.2003.08.019

T. Banakh and S. Ravsky, On subgroups of saturated or totally bounded paratopological groups, Algebra Discrete Math. 4 (2003), 1-20.

S. G. Crossley and S. K. Hildebrand, Semi-topological properties, Fund. Math. 74 (1972), 233-254. https://doi.org/10.4064/fm-74-3-233-254

R. Engelking, General Topology, Heldermann-Verlag, Berlin, 1989.

I. I. Guran, On topological groups close to being Lindelöf, Dokl. Akad. Nauk. 256 (1981), 1305-1307.

C. Hernández, Topological groups close to being $sigma $-compact, Topology Appl. 102 (2000), 101-111. https://doi.org/10.1016/S0166-8641(98)00129-1

C. Hernández, D. Robbie and M. Tkachenko, Some properties of o-bounded groups and strictly o-bounded groups, Appl. Gen. Topol. 1 (2000), 29-43. https://doi.org/10.4995/agt.2000.3022

W. Hurewicz, Uber die verallgemeinerung des borelschen theorems, Math. Z. 24 (1925), 401-425. https://doi.org/10.1007/BF01216792

D.S. Jankovic, On locally irreducible spaces, Ann. Soc. Sci. Bruxelles. 2 (1983), 59-72.

M. Khan, A. Siab and Lj.DR. Kocinac, Irresolute-topological groups, Math. Morav. 19 (2015), 73-80. https://doi.org/10.5937/MatMor1501073K

D. Kocev, Almost Menger and related spaces, Mat. Vesnik. 61 (2009), 172-180.

Lj. DR. Kocinac, On Menger, Rothberger and Hurewicz topological groups, Unpublished note (1998).

Lj. DR. Kocinac, Selected results on selection principles, Proc. Third Seminar Geo. Topo. (2004), 71-104 .

Lj. DR. Kocinac, Star selection principles: A survey, Khayyam J. Math. 1 (2015), 82-106.

Lj. DR. Kocinac, A. Sabah, M. Khan and D. Seba, Semi-Hurewicz spaces, Hacet. J. Math. Stat. 46 (2017), 53-66. https://doi.org/10.15672/HJMS.2016.405

J. P. Lee, On semi-homeomorphisms, Internat. J. Math. 13 (1990), 129-134. https://doi.org/10.1155/S0161171290000163

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly. 70 (1963), 36-41. https://doi.org/10.1080/00029890.1963.11990039

F. Lin and S. Lin, A note on pseudobounded paratopological groups, Topological Algebra Appl. 2 (2014), 11-18. https://doi.org/10.2478/taa-2014-0003

K. Menger, Einige Uberdeckungssatze der Punktmengenlehre, Sitzungsberichte. Abt. 2a, Mathematik, Astronomie, Physik, Meteorologie und Mechanik (Wiener Akademie, Wein). 13 (1924), 421-444.

T. Noiri and B. Ahmad, Semi-contiuous mappings functions, Accad. Nazionale Dei Lincei. 10 (1982).

R. Noreen and M. Khan, Quasi-boundedness of irresolute paratopological groups, Cogent Math. & Stat. 5 (2018), 1-8. https://doi.org/10.1080/25742558.2018.1458553

V. Pipitone and G. Russo, Spazi semi connessi e spazi semiaperti, Rend. Circ. Mat. Palermo. 2 (1975), 273-287. https://doi.org/10.1007/BF02843735

A. Sabah, M. Khan and Lj. DR. Kocinac, Covering properties defined by semi-open sets, J. Nonlinear Sci. Appl. 9, 4388-4398. https://doi.org/10.22436/jnsa.009.06.79

M. Sakai and M. Scheepers, The combinatorics of open covers, Recent Progress in General Topology III. (2014), 751-800. https://doi.org/10.2991/978-94-6239-024-9_18

M. Scheepers, Combinatorics of open covers I: Ramsey theory, Topology Appl. 69 (1996), 31-62. https://doi.org/10.1016/0166-8641(95)00067-4

M. Scheepers, Selection principles and covering properties in Topology, Note Mat. 2 (2003), 3-41.

B. Tsaban, Some new directions in infinite-combinatorial topology, Trends Math. (2006), 225-255. https://doi.org/10.1007/3-7643-7692-9_7

Downloads

Published

2022-04-01

How to Cite

[1]
M. A. Iqbal and M. ud D. Khan, “Selection principles: s-Menger and s-Rothberger-bounded groups”, Appl. Gen. Topol., vol. 23, no. 1, pp. 189–199, Apr. 2022.

Issue

Section

Articles